# SDR ZW0A0108608

- Difficulty date: September 11, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON STA 1309 FORMER, FROM RT LONGERON TO LT LONGERON 25.  ACCOMPLISHED SERVICE REWORK PER DRAWING SRO9530057, PARTS 5, 9, 12, AND 25, FOR FORMER SPLICE REPAIR PER SRM 53-03 PAGE 4J, AND TURNOVER CARDS.
